default-icon

Skin and blood and eye

ACTUALLY THE PROBLEM IS SHE GETTING STYE IN BOTHE THE EYES AND SWELLING WITH PUS IN BODY AND WE GIVEN BLOOD FOR THYROID EXAMINATION THE BLOOD LOOK LIKE DARK COLOR LIKE BLACK AMD HAIR FALLING ,WEIGHT LOSS LIKE THIS PROBLEM SHE HAVE KINDLY ADVISE WHWT SHOULD SHE HAVE TO DO
views-icons 34 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  She should do nothing. Just wait for the reports to come. If you are expecting the blood to look bright red like how they show in movies and serials, then its not going to happen. The blood looks darker than that normally. Apply ocupol eye ointment for stye. Consult a MD consultant physician in person for further evaluation and management.  I have answered this question yesterday and even today. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO